BibTeX record: journals/orl/CornuejolsL01

download as .bib file

@article{DBLP:journals/orl/CornuejolsL01,
  author    = {G{\'{e}}rard Cornu{\'{e}}jols and
               Yanjun Li},
  title     = {Elementary closures for integer programs},
  journal   = {Oper. Res. Lett.},
  year      = {2001},
  volume    = {28},
  number    = {1},
  pages     = {1--8},
  url       = {http://dx.doi.org/10.1016/S0167-6377(00)00067-5},
  doi       = {10.1016/S0167-6377(00)00067-5},
  timestamp = {Sat, 25 Oct 2014 06:38:13 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/orl/CornuejolsL01},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}